Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Mackey topology as a mixed topology

Author: J. B. Cooper
Journal: Proc. Amer. Math. Soc. 53 (1975), 107-112
MSC: Primary 46E10; Secondary 46A15
MathSciNet review: 0383059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem on the coincidence of a mixed topology and the Mackey topology is given. The techniques of partitions of unity are used. As a corollary, a result of LeCam and Conway on the strict topology is obtained. Similar methods are applied to obtain a theorem of Collins and Dorroh.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E10, 46A15

Retrieve articles in all journals with MSC: 46E10, 46A15

Additional Information

PII: S 0002-9939(1975)0383059-5
Keywords: Mixed topology, Mackey topology, the strict topology, Banach-Steinhaus property
Article copyright: © Copyright 1975 American Mathematical Society